Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Orbital stability of periodic traveling-wave solutions for the log-KdV equation

Full text
Natali, Fabio ; Pastor, Ademir ; Cristofani, Fabricio
Total Authors: 3
Document type: Journal article
Source: Journal of Differential Equations; v. 263, n. 5, p. 2630-2660, SEP 5 2017.
Web of Science Citations: 3

In this paper we establish the orbital stability of periodic waves related to the logarithmic Korteweg-de Vries equation. Our motivation is inspired in the recent work {[}3], in which the authors established the well-posedness and the linear stability of Gaussian solitary waves. By using the approach put forward recently in {[}20] to construct a smooth branch of periodic waves as well as to get the spectral properties of the associated linearized operator, we apply the abstract theories in {[}13] and {[}25] to deduce the orbital stability of the periodic traveling waves in the energy space. (C) 2017 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/08050-7 - Nonlinear dispersive evolution equations and applications
Grantee:Ademir Pastor Ferreira
Support type: Regular Research Grants